Alert archive / Ohio / Frost Advisories in 2014

Frost Advisory 4, NWS Cleveland, OH

October 11, 201428 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at Oct 11, 2014, 3:53 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 12, 2014, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2014, 3:53 PM EDT (19:53 UTC)
In effect from
Oct 12, 2014, 2:00 AM EDT
Expired
Oct 12, 2014, 9:00 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WWUS71 KCLE 111953
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT SAT OCT 11 2014

.HIGH PRESSURE WILL DRIFT ACROSS NORTHERN OHIO AND NORTHWEST
PENNSYLVANIA TONIGHT. THIS WILL ALLOW LIGHT WINDS AND DRIER AIR
TO FILTER INTO THE AREA. THIN CLOUD COVER OVER THE AREA MAY IMPACT
THE COOLING THIS EVENING BUT SHOULD DECREASE OVERNIGHT. 

OHZ003-006-008-010-013-014-017>023-027>033-036>038-047-PAZ002-003-
120400-
/O.NEW.KCLE.FR.Y.0004.141012T0600Z-141012T1300Z/
LUCAS-WOOD-SANDUSKY-LORAIN-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
LORAIN...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...
MEADVILLE
353 PM EDT SAT OCT 11 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY.

* TEMPERATURES...FALLING INTO THE MIDDLE AND LOWER 30S. A FEW
  LOCATIONS ACROSS INLAND NORTHWEST PENNSYLVANIA MAY DIP TO
  AROUND 30. 

* TIMING...EARLY MORNING HOURS OF SUNDAY. 

* IMPACTS...ANY TEMPERATURE SENSITIVE PLANTS MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
3 follow-up statements
500 
WWUS71 KCLE 112348
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT SAT OCT 11 2014

.HIGH PRESSURE WILL DRIFT ACROSS NORTHERN OHIO AND NORTHWEST
PENNSYLVANIA TONIGHT. THIS WILL ALLOW LIGHT WINDS AND DRIER AIR
TO FILTER INTO THE AREA. THIN CLOUD COVER OVER THE AREA MAY
IMPACT THE COOLING THIS EVENING BUT SHOULD CLEAR AFTER MIDNIGHT.

OHZ003-006-008-010-013-014-017>023-027>033-036>038-047-PAZ002-003-
120800-
/O.CON.KCLE.FR.Y.0004.141012T0600Z-141012T1300Z/
LUCAS-WOOD-SANDUSKY-LORAIN-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
LORAIN...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...
MEADVILLE
748 PM EDT SAT OCT 11 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...FALLING INTO THE MIDDLE AND LOWER 30S. A FEW 
  LOCATIONS ACROSS INLAND NORTHWEST PENNSYLVANIA MAY DIP TO 
  AROUND 30.

* TIMING...EARLY MORNING HOURS OF SUNDAY.

* IMPACTS...ANY TEMPERATURE SENSITIVE PLANTS MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
615 
WWUS71 KCLE 120750
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT SUN OCT 12 2014

.HIGH PRESSURE IS CENTERED OVER THE EASTERN GREAT LAKES EARLY THIS 
MORNING. THIS HAS CREATED FAVORABLE CONDITIONS FOR FROST FORMATION 
WITH LIGHT WINDS AND TEMPERATURES DROPPING INTO THE LOW TO MID
30S. FROST WILL BE MORE PATCHY ALONG THE IMMEDIATE LAKE ERIE
SHORELINE.

OHZ007-009-011-012-089-PAZ001-121300-
/O.EXA.KCLE.FR.Y.0004.000000T0000Z-141012T1300Z/
OTTAWA-ERIE OH-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...PORT CLINTON...SANDUSKY...CLEVELAND...
MENTOR...ASHTABULA...ERIE
350 AM EDT SUN OCT 12 2014

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING.

* TEMPERATURES...FALLING INTO THE MIDDLE 30S.

* TIMING...THROUGH EARLY THIS MORNING.

* IMPACTS...DAMAGE MAY OCCUR TO TEMPERATURE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OHZ003-006-008-010-013-014-017>023-027>033-036>038-047-PAZ002-003-
121300-
/O.CON.KCLE.FR.Y.0004.000000T0000Z-141012T1300Z/
LUCAS-WOOD-SANDUSKY-LORAIN-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
LORAIN...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...
MEADVILLE
350 AM EDT SUN OCT 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...FALLING INTO THE MIDDLE AND LOWER 30S. A FEW
  LOCATIONS ACROSS NORTHEAST OHIO AND INLAND NORTHWEST
  PENNSYLVANIA MAY DIP TO AROUND 30.

* TIMING...THROUGH EARLY THIS MORNING.

* IMPACTS...DAMAGE MAY OCCUR TO TEMPERATURE SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
410 
WWUS71 KCLE 121305
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 AM EDT SUN OCT 12 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121415-
/O.EXP.KCLE.FR.Y.0004.000000T0000Z-141012T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
905 AM EDT SUN OCT 12 2014

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S ACROSS
THE AREA THIS MORNING. THE WARMER TEMPERATURES HAVE ENDED THE
FROST THREAT ACROSS THE REGION. THEREFORE...THE FROST ADVISORY HAS
BEEN ALLOWED TO EXPIRE.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Oct 11, 3:47 PM EDT, 6 minutes earlier.

Area forecast discussion, Oct 11, 3:47 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT SAT OCT 11 2014

.SYNOPSIS...
HIGH PRESSURE OVER MICHIGAN THIS EVENING WILL MOVE TO NORTH CENTRAL
PENNSYLVANIA BY SUNRISE ON SUNDAY. THIS HIGH WILL MOVE OFF THE
NEW ENGLAND COAST SUNDAY EVENING WHICH WILL ALLOW A WARM FRONT TO
LIFT ACROSS THE REGION. LOW PRESSURE IS EXPECTED TO DEEPEN OVER
THE MIDDLE MISSISSIPPI RIVER VALLEY MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
HIGH PRESSURE WILL MOVE ACROSS LAKE ERIE TONIGHT WITH LIGHT WINDS
AND DRY AIR SETTLING ACROSS THE COUNTY WARNING AREA. CLOUD COVER
WILL BE THE WILD CARD IN THE FORECAST TONIGHT. SOME LAKE
CLOUDINESS OVER NE OHIO AND NW PA SHOULD GRADUALLY FADE AWAY
THROUGH THE EVENING. HOWEVER AN AREA OF HIGH LEVEL CLOUD COVER
WILL DRIFT ACROSS THE REGION THROUGH THE OVERNIGHT. THIS SHOULD
SLOW THE COOLING OVERNIGHT BUT THESE HIGH CLOUDS SHOULD THIN AFTER
MIDNIGHT. CURRENT THINKING IS THAT THE ENTIRE REGION INLAND FROM
LAKE ERIE WILL SEE A WIDESPREAD KILLING FROST. HAVE GONE WITH A
FROST ADVISORY FOR ALL OF THE INLAND COUNTY WARNING AREA. PORTIONS
OF NW PA AND EXTREME NE OHIO COULD DIP CLOSE TO OR SLIGHTLY BELOW
32 DEGREES AROUND SUNRISE. THINKING IS THAT IT WILL BE VERY BRIEF
AND THE HEAVY FROST WILL HAVE THE SAME IMPACT ON ANY TEMPERATURE
SENSITIVE VEGETATION.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
SUNDAY WILL HAVE A COOL START WITH CLOUDS INCREASING THROUGH THE
DAY. THE INCREASING CLOUDS COULD LIMIT HIGHS BACK INTO THE UPPER
50S IF THEY THICKEN FASTER THAN ANTICIPATED. OTHERWISE EXPECT TO
SEE A WARM FRONT LIFT NORTHWARD ACROSS OHIO OVERNIGHT WITH SOME
SHOWERS POSSIBLE. THE SHOWERS SHOULD MOVE QUICKLY NORTH OF THE
LAKE MONDAY MORNING. THERE MAY BE ENOUGH INSTABILITY ALONG THE
FRONT TO GENERATE A FEW THUNDERSTORMS. WE HAVE INSERTED A CHANCE
OF THUNDER TO COVER THIS POSSIBILITY.

THE WARM FRONT SHOULD BE FAR ENOUGH NORTH OF THE AREA MONDAY
AFTERNOON INTO AT LEAST MONDAY EVENING FOR AN EXTENDED PERIOD OF
DRY CONDITIONS. INCREASED SOUTHERLY WINDS IN THE WARM SECTOR WILL
ALLOW HIGHS INTO THE 70S FOR MOST LOCATIONS MONDAY. THE WINDS WILL
INCREASE AS LOW PRESSURE DEEPENS OVER THE MIDDLE MISSISSIPPI RIVER
VALLEY MONDAY NIGHT INTO TUESDAY. THERE IS PLENTY OF UNCERTAINTY
MONDAY NIGHT THROUGH TUESDAY NIGHT ON HOW FAST THE LOW WILL MOVE
TOWARD OHIO AND NW PA. AT THIS POINT HAVE LEANED TOWARD THE ECMWF
TIMING. WE ARE CONCERNED THAT THE TIMING OF THE SHOWERS AND
THUNDERSTORMS WITH THE FRONTAL PASSAGE TUESDAY INTO TUESDAY NIGHT
COULD BE DELAYED SEVERAL HOURS. THIS MAY LEAD TO SLOWER EASTWARD
MOVEMENT OF THE RAINFALL OVER THE NEXT FEW DAYS. STAY TUNED AS WE
AWAIT BETTER AGREEMENT FROM THE MODELS.

MONDAY AND TUESDAY WILL HAVE TEMPERATURES WELL ABOVE SEASONAL
AVERAGES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UNSETTLED WEATHER CONTINUES INTO THE FIRST HALF OF THE EXTENDED
FORECAST. AN UPPER LEVEL LOW WILL CUT OFF OVER THE MID SECTION OF
THE COUNTRY MONDAY AFTERNOON. HOWEVER...BEYOND CUTTING OFF THE LOW
AND AMPLIFYING THE UPPER LEVEL PATTERN...THE LATEST MODEL RUNS
DIVERGE. THE ECMWF IS MUCH SLOWER MOVING THE LOW EAST THAN THE GFS.
THE TRACK OF THE LOW WILL ULTIMATELY DRIVE THE FORECAST THROUGH THE
EXTENDED FORECAST...AND SMALL OR LARGE ADJUSTMENTS MAY BE NEED
ONCE/IF THE MODEL CONVERGE ON A SOLUTION. FOR NOW IT APPEARS AS IF
THE EUROPEAN HAS SPED UP THE LOW FROM THE PREVIOUS RUN...BUT IT IS
SLOWER THAN THE PREVIOUS 2 GFS RUNS. THE FIRST PART OF FRIDAY COULD
BE SHOWERY...ESPECIALLY IN THE EASTERN THIRD OF THE FORECAST
AREA...BUT BY THE SECOND HALF OF FRIDAY THE BULK OF THE MOISTURE
SHOULD BE WELL DOWNSTREAM...ALONG WITH THE LOW. UNTIL THEN A CHANCE
OF SHOWERS...AND MAYBE EVEN AN ISOLATED THUNDERSTORM GIVEN STEEP
UPPER LAPSE RATES...SHOULD BE ANTICIPATED.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT. BROKEN TO
OVERCAST VFR CLOUD DECKS WILL GIVE WAY TO THIN CIRRUS OVERNIGHT.
CLOUDS WILL GENERALLY LINGER LONGER NEAR THE IMMEDIATE LAKESHORE
WITH NORTHERLY FLOW ACROSS THE LAKE. PRIOR TO DAY BREAK THE WIND
WILL WEAKEN AND SWITCH OUT OF THE EAST AS THE HIGH PRESSURE CENTER
PASSES EAST. ANY LINGERING LOW AND MID CLOUDS WILL THEN BEGIN TO
DISSIPATE.

.OUTLOOK...NON-VFR POSSIBLE LATE SUNDAY INTO MONDAY. NON VFR
SPREADING EAST ACROSS THE AREA IN RAIN ON TUESDAY AND LINGERING
INTO WEDNESDAY...AND POSSIBLY THURSDAY.

&&

.MARINE...
GENERALLY NORTH TO NORTHEAST FLOW ACROSS THE LAKE SATURDAY AFTERNOON
WILL TRANSITION TO LIGHTER EASTERLY FLOW BY SUNDAY MORNING AS HIGH
PRESSURE PASSES NORTH OF THE LAKE LATE TONIGHT. MONDAY NIGHT A WARM
FRONT LIFTS THROUGH THE AREA WITH SHOWERS AND THUNDERSTORMS. A TIGHT
SOUTHERLY GRADIENT WILL CREATE CHOPPY CONDITIONS IN THE OPEN LAKE
LATE MONDAY NIGHT INTO TUESDAY...WITH SIGNIFICANT WAVE HEIGHTS
APPROACHING 5 FEET. HOWEVER...WITH OFFSHORE FLOW THE NEARSHORE
WATERS WILL GENERALLY BE LESS THAN 3 FEET. SOUTHERLY FLOW WILL
PERSIST UNTIL AN UPPER LEVEL LOW PASSES TO THE EAST OF THE AREA.
CURRENTLY THERE IS A FAIR AMOUNT OF UNCERTAINTY WHEN THE LOW WILL
PASS. THE GFS SUGGESTS PASSAGE AS EARLY AS THURSDAY
AFTERNOON...WHILE THE ECMWF INDICATES PASSAGE ALMOST A DAY LATER.
THE CURRENT FORECAST BLENDS THE GFS AND EUROPEAN SOLUTIONS...WITH
WAVES DIMINISHING OVER THE OPEN LAKE THURSDAY NIGHT AND THE FLOW
TURNING NORTH OF WEST BY FRIDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 2 AM TO 9 AM EDT SUNDAY FOR OHZ003-006-008-
     010-013-014-017>023-027>033-036>038-047.
PA...FROST ADVISORY FROM 2 AM TO 9 AM EDT SUNDAY FOR PAZ002-003.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...MAYERS
AVIATION...MAYERS
MARINE...MAYERS
Hazardous weather outlook, Oct 11, 4:09 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT SAT OCT 11 2014

OHZ007-009>012-089-PAZ001-120815-
OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-
409 AM EDT SAT OCT 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-008-120815-
LUCAS-SANDUSKY-
409 AM EDT SAT OCT 11 2014

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FROST IS POSSIBLE AGAIN TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-120815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 AM EDT SAT OCT 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ013-014-019>023-028>033-036>038-047-PAZ002-003-120815-
GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-
KNOX-SOUTHERN ERIE-CRAWFORD PA-
409 AM EDT SAT OCT 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POSSIBILITY FOR SOME FROST TONIGHT AWAY FROM LAKE
ERIE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREAS OF FROST MAY BE POSSIBLE SUNDAY MORNING. THERE IS A SLIM
CHANCE THAT A FEW LOCATIONS WILL DIP BELOW 32 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-017-018-027-120815-
WOOD-HANCOCK-SENECA-WYANDOT-
409 AM EDT SAT OCT 11 2014

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREAS OF FROST MAY BE POSSIBLE SUNDAY MORNING. THERE IS A SLIM
CHANCE THAT A FEW LOCATIONS WILL DIP BELOW 32 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

Nearby

Frost Advisories in Ohio, 2014Frost Advisories in Pennsylvania, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.